Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The Toeplitz-Hausdorff theorem for linear operators


Author: Karl Gustafson
Journal: Proc. Amer. Math. Soc. 25 (1970), 203-204
MSC: Primary 47.10; Secondary 46.00
MathSciNet review: 0262849
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.10, 46.00

Retrieve articles in all journals with MSC: 47.10, 46.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0262849-9
Keywords: Numerical range, Hilbert space, unbounded operator
Article copyright: © Copyright 1970 American Mathematical Society